# SDR SWAA2025122235365

- Difficulty date: November 14, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N7750A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36716
- Aircraft time: 56,039 hours, 29,466 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SUPPORT ANGLE BTW BS 291.5 - 294.5, S17R IN THE FWD GALLEY AREA.   REPLACED THE ANGLE SUPPORT AND FASTENERS IAW SRM 51-40-02, SRM 51-20-01, ITEM 9, AND DWG 141A8310, SHEET 25, REV -.
